MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Model Number MOSAIQ
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an issue when exceeding table target calculated from cbct.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was found to be a defect in the product.The customer reported an issue when exceeding table target calculated from cbct.The customer used a random patient to capture data to explain the problem so there was no mistreatment.When the couch move assist (cma) feature is used with the pps interface enabled in the mac, the couch angles are first achieved.When the couch is moved out of position, a message "couch targets not achieved" should be displayed and blue indicators should be displayed next to the couch values that are out of tolerance.The investigation found that this does not happen.The message still displays "couch targets achieved" and no blue indicators are displayed.If the user fails to notice that the couch is in the wrong place and proceeds with the treatment, the wrong area of the patient could be treated resulting in a geometric miss.When exiting cma, there will be a warning that "couch targets not achieved", so the error should be caught after one fraction.However, if treatments are hypofractionated, deviations of 1.5 - 2.5 mm from the intended target could go undetected.Elekta performed a risk assessment and assessed the severity as "non-serious" " and probability "incredible which is within the acceptable region.The customer has been informed that the issue has been fixed in mosaiq version 2.83 and higher.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key17324122
Report Number3015232217-2023-00041
Device Sequence Number20412882
Product Code IYE
UDI-Device Identifier00858164002336
UDI-Public(01)00858164002336(10)2.82.108
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOSAIQ
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer06/16/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown